Article

A rare case of dicyclomine abuse

Saibal Das1★, Somnath Mondal2,3, Ankur Datta3, Sanjib Bandyopadhyay4★ Corresponding author

  1. 1Nalmuri Block Primary Health Centre, West Bengal 743 502, INDIA.
  2. 2Indian Pharmacopoeia Commission, Ministry of Health and Family Welfare, Government of India, Ghaziabad 201 002, INDIA.
  3. 3Department of Clinical and Experimental Pharmacology, Calcutta School of Tropical Medicine, Kolkata 700 073, INDIA.
  4. 4Department of Community Medicine, Burdwan Medical College and Hospital, West Bengal 713 104, INDIA.

CORRESPONDENCE

Saibal Das

Nalmuri Block Primary Health Centre, West Bengal 743 502, INDIA.

saibaldas123@gmail.com

Received: 19-06-2013; Revised: 17-08-2013; Accepted: 13-09-2013.

Volume 5, Issue 3 · pp. 106–107 · PUBLISHED · DOI: 10.1016/j.jyp.2013.08.004

View on JYP original site ↗

ABSTRACT

This report highlights an extremely rare case of dicyclomine abuse for 1.5 years by an 18-year old female resulting in overt features of anticholinergic toxicity. Strict abstinence and rehabilitation measures were employed to revert back the altered physiological state.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Das, S., Mondal, S., Datta, A., & Bandyopadhyay, S. (). A rare case of dicyclomine abuse. Journal of Young Pharmacists, 5(3), 106–107. https://doi.org/10.1016/j.jyp.2013.08.004